# SDR TSAA9721348

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL/OGG - FLT 114 - PILOT REPORT.  AFTER TAKEOFF, THE CABIN  PRESSURIZATION STARTED FLUCTUATING.  THE CABIN CLIMB INDICATOR INDICATED +2,000 FEET BACK AND FORTH, THEN SWITCHED TO STANDBY, AND CABIN CLIMB CONTINUED TO FLUCTUATE BETWEEN +1,000 FEET AND -1,000 FEET.  IN MANUAL, UNABLE TO MOVE OUTFLOW VALVE FROM CLOSED INDICATION IN EITHER AC OR DC.  REPLACED PRESSURE CONTROLLER.  SECURED CANNON PLUG ON EQUIPMENT RACK.  GROUND CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
